# SDR SWAA2013121623389

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 23,023 hours, 10,291 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER SKIN CUTOUT AT STATION 92.70 RIB 1ST & 2ND VERTICAL STIFFENERS CRACKED.  REPAIRED RIB ASSEMBLY IAW SRM.
